# SDR SWAA2014090931753

- Difficulty date: August 20, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 54,578 hours, 43,155 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Part number: 311A12654
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENG MOUNT HEAT SHIELD PAN ASSEMBLY CRACKED FWD OTBD CORNER.  REPAIR PAN ASSEMBLY IAW EA.
